# SDR C2XA97BT038

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, EMERGENCY FLOOR LIGHTS ON ROWS 1, 2 AND 4 WERE INOPERATIVE WHEN EMERGENCY LIGHT SWITCH TURNED ON AND BREAKER PULLED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED SYSTEM GOOD.  (M)
